# SDR A6WA200460003

- Difficulty date: February 24, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FLAMED OUT DURING CRUISE FLIGHT.  EMERGENCY CHECKLIST COMPLIED WITH.  ENGINE WINDMILLED FOR 10 TO 15 MINUTES.  REMVOED AND REPLACED FUEL CONTROL IAW AMM 73-20-01-401.  REMOVED AND REPLACED OVERSPEED VALVE, UNDER FURTHER INVESTIGATION.  (M)
